# SDR AUS20020480

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: L3828614
- Condition: Seized
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE SEIZED. LOSS OF ENGINE OIL. METAL CONTAMINATION OF OIL FILTER. LIMITED INFORMATION PROVIDED.
